Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Undergone fistula-in-ano surgery, getting pain, using Antibatic tablets. Advise ?

Hi Doctor , I have undergone fistula-in-ano surgery 22 years.Now since 20 days I m getting pain and using Antibatic tablets ...not applying any ointment on the surgery area ...But I am not seeing any result so far...It is painful always and pus will come on contineously.....Do I need to change any tablet or do I need to apply any ointment.How many days it will take to heal. Your suggestions will be greatful for me Thanks in advance.. Regards
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ,
thank you for your query .
The pain you are experiencing is due to the reinfection of a pre existing ano rectal abscess or other causes like trauma, tuberculosis.This will not subside using ointment at the operated site .Since there is discharge it is definitely infected. I would suggest you to get a fistulogram done first and following which treatment can be started .
Thank you.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor